# SDR SWIA2020072751482

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT WING-TO-BODY SUPPORT STRUCTURE Â€“ MID STRAP AT FS909 HAS CORROSION.  REPLACED CORRODED AFT WING-TO-BODY SUPPORT STRUCTURE MID STRAP AT FS909 WITH NEW STRAP (P/N: SH670-39338-3) REF CRJ-700 SRM, SEE CONTINUATION CARD FOR DETAILS.
